I've currently got self-diagnosed Pompholyx on two fingers, and palm of my left hand. I believe this is related to an allergic reaction from concentrated Salicylic Acid, which I was prescribed for wart removal (Warts were located on the same fingers that now have Pompholyx)
After removing the dead, yellowish skin that used to be my warts, I've noticed considerable improvement in my Pompholyx, and it now seems to be slowly fading away. I've also been using oral benadryl, topical benadryl, and neosporin.
However, I've now got a new problem. When my pompholyx was still flaring, I started getting solid red bumps, similar in appearance to a small mosquito or ant bite, on my elbow (Opposite arm of the hand that had the pompholyx) These were extremely itchy, and scratching would make them itch worse and more would appear. In addition to the ones on my elbow, which have now mostly disappeared and are now flat with the skin, skin colored, and shiny (But become reactivated if I scratch) I've got 2 on each side of my stomach, level with my belly button and about 4 inches distal from it, and I've also got 2 more on the shaft of my penis.
I'm wondering what I can do about these, if it could have anything to do with the pompholyx, or specifically what these are. I am not sexually active, and I've used all the medications, minus the salicylic acid, before, without problems.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.